# SDR C2XA06CL087

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 16,785 hours, 12,469 cycles
- Engine: Pwa JT15D5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 72877531
- Condition: Burned
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE COMING FROM LIGHT ASSEMBLY ABOVE SEAT 1A.  MAINTENANCE INSPECTED AND REPLACED SEAT 1A LIGHT BRACKET AND HARNESS ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
